# SDR DALA201904232579

- Difficulty date: April 19, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 49,843 hours, 33,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON DOOR JAMB LOWER AREA. AT AFT CARGO COMPARTMENT. CORROSION ON DOOR JAMB LOWER AREA WAS REPAIRED (AS PERMANENT REPAIR) PER MD90 VOL I SRM 53-60-02 FIG 9 A, ER/A 577398-14 REV ORIGINAL AND ETI90-19-020 REV 2 ASSOCIATED ER/A 00-577398 ADDED FOR AC 9223. (LP# 1037344)
